# SDR CA040318003

- Difficulty date: March 9, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 2,636 hours
- Engine: Pwa PT6T3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 2120406883
- Condition: Corroded
- Location: Driveshaft
- Component: Driveshaft, Bell
- Component part number: 212040005003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVESHAFT UNDERGOING SCHEDULED 600 HR/12 MONTH INSPECTION/LUBRICATION.  COUPLING HAS EXCESSIVE CORROSION.  PART REPLACED. COUPLING P/N 212-040-688-3.
